On separation of gradient Young measures

Zhang, K (2003) On separation of gradient Young measures. Calculus of Variations and Partial Differential Equations, 17 (1). pp. 85-103. ISSN 0944-2669

Full text not available from this repository.


Let be a linear subspace of real matrices without rank-one matrices and let be a finite set. Suppose is a bounded arcwise connected Lipschitz domain and is a sequence of bounded vector-valued mappings in such that in as , where is the closed -neighbourhood and the distance function to . We give estimates for such that up to a subsequence, in for some fixed . In other words, we give estimates on such that separates gradient Young measure. The two point set with is a special case of such sets up to a translation.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Kewei Zhang
Date Deposited: 06 Feb 2012 19:07
Last Modified: 09 Jul 2012 12:31
URI: http://sro.sussex.ac.uk/id/eprint/19328
📧 Request an update